# SDR IPXA2023010689627

- Difficulty date: December 29, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 64,117 hours, 21,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1654 S13ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* CRACK FOUND ON FUSELAGE SKIN AT STA 1654.5,S-13AR.REPAIR I.A.W 767-300F SRM 53-80-01-2R-7 REV.85.01.
